Vol. 42, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
The extendability of solutions of perturbed scalar differential equations

Stephen Richard Bernfeld

Vol. 42 (1972), No. 2, 277–288

Much research has been concerned with the preservation of particular properties of solutions for the perturbed differential equation. In particular many results have been obtained for the perturbation of either stable or bounded differential equations. However, the preservation under perturbation of a more fundamental property of solutions; namely, extendability of solutions on [t0,), has not been fully explored, and it is this problem which this paper is concerned with.

Mathematical Subject Classification 2000
Primary: 34A15
Secondary: 34E10
Received: 18 May 1971
Published: 1 August 1972
Stephen Richard Bernfeld